Remote Access Transactions of the Moscow Mathematical Society

Transactions of the Moscow Mathematical Society

ISSN 1547-738X(online) ISSN 0077-1554(print)

 
 

 

Discretization of Baker-Akhiezer modules and commuting difference operators in several discrete variables


Authors: Andrey Mironov and Atsushi Nakayashiki
Original publication: Trudy Moskovskogo Matematicheskogo Obshchestva, tom 74 (2013), vypusk 2.
Journal: Trans. Moscow Math. Soc. 2013, 261-279
DOI: https://doi.org/10.1090/S0077-1554-2014-00219-3
Published electronically: April 9, 2014
MathSciNet review: 3235800
Full-text PDF

Abstract | References | Additional Information

Abstract: We introduce the notion of discrete Baker-Akhiezer (DBA) modules, which are modules over the ring of difference operators, as a discretization of Baker-Akhiezer modules, which are modules over the ring of differential operators. We use it to construct commuting difference operators with matrix coefficients in several discrete variables.


References [Enhancements On Off] (What's this?)

  • 1. I.M. Krichever and S.P. Novikov, Two dimensionalized Toda lattice, commuting difference operators, and holomorphic bundles, Russian Math. Surveys, 58:3 (2003), 473-510. MR 1998774 (2004j:37144)
  • 2. I.M. Krichever, Algebraic curves and non-linear difference equations. Russian Math. Surveys, 33:4 (1978), 255-256. MR 510681 (80k:58055)
  • 3. D. Mumford, An algebro-geometric construction of commuting operators and of solutions to the Toda lattice equation, Korteweg de Vries equation and related non-linear equations, Proc. Int. Symp. on Alg. Geom. (Kyoto Univ., Kyoto, 1977), Kinokuniya, Tokyo, 1978, 115-153. MR 578857 (83j:14041)
  • 4. A.E. Mironov, Discrete analogues of Dixmier operators, Sbornik: Mathematics, 198:10 (2007), 1433-1442. MR 2362822 (2008j:37151)
  • 5. I.M. Krichever, Methods of algebraic geometry in the theory of non-linear equations, Russian Math. Surveys, 32:6 (1977), 32:6, 185-213.
  • 6. A.B. Zheglov, On rings of commuting partial differential operators, arXiv:1106.0765 (to appear in St. Petersburg Math. J.).
  • 7. H. Kurke, D. Osipov and A. Zheglov, Commuting differential operators and higher-dimensional algebraic varieties, arXiv:1211.0976.
  • 8. A. Nakayashiki, Structure of Baker-Akhiezer modules of principally polarized Abelian varieties, commuting partial differential operators and associated integrable systems, Duke Math. J. 62 (1991), 315-358. MR 1104527 (92j:14056)
  • 9. A. Nakayashiki, Commuting partial differential operators and vector bundles over Abelian varieties, Amer. J. Math. 116 (1994), 65-100. MR 1262427 (95j:14063)
  • 10. T. Miwa, On Hirota's difference equations, Proc. Japan Acad. Ser. A 58 (1982), 9-12. MR 649054 (83f:58042)
  • 11. E. Date, M. Jimbo and T. Miwa, Method for generating discrete soliton equations I, J. Phys. Soc. Japan 51-12 (1982), 4116-4124, ibid. II, J. Phys. Soc. Japan 51-12 (1982), 4125-4131, ibid. III, J. Phys. Soc. Japan 52-2 (1983), 388-393, ibid. IV, J. Phys. Soc. Japan 52-3 (1983), 761-765,ibid. V, J. Phys. Soc. Japan 52-3 (1983), 766-771.
  • 12. I.A. Melnik and A.E. Mironov, Baker-Akhiezer Modules on Rational Varieties, SIGMA 6 (2010), 030, 15 pages. MR 2647309 (2011d:14067)
  • 13. A. Nakayashiki, On hyperelliptic abelian function of genus 3, J. Geometry and Physics 61 (2011), 961-985. MR 2782474 (2012k:14042)
  • 14. F. Klein, Ueber hyperelliptische Sigmafunctionen, Math. Ann. 27 (1886), 341-464. MR 1510386
  • 15. F. Klein, Ueber hyperelliptische Sigmafunctionen (Zweiter Aufsatz), Math. Ann. 32 (1888), 351-380. MR 1510518
  • 16. V. M. Buchstaber, V. Z. Enolski and D. V. Leykin, Rational analogue of Abelian functions, Funct. Annal. Appl. 33-2 (1999), 83-94. MR 1719334 (2000i:14051)
  • 17. A. Nakayashiki, Algebraic expressions of sigma functions of $ (n,s)$ curves, Asian J. Math. 14-2 (2010), 175-212. MR 2746120 (2011k:14029)


Additional Information

Andrey Mironov
Affiliation: Sobolev Institute of Mathematics, 630090 Novosibirsk, Russia — and — Laboratory of Geometric Methods in Mathematical Physics, Moscow State University
Email: mironov@math.nsc.ru

Atsushi Nakayashiki
Affiliation: Department of Mathematics, Tsuda College, Kodaira, Tokyo, Japan
Email: atsushi@tsuda.ac.jp

DOI: https://doi.org/10.1090/S0077-1554-2014-00219-3
Published electronically: April 9, 2014
Dedicated: Dedicated to Viktor Matveevich Buchstaber on his seventieth birthday
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society